| Model Number |
MA60AC |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A non health care professional reported that, during the intraocular lens (iol) implant procedure, the physician found that, iol was bent.Additional information received and stated that, there was no patient harm reported.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).